mandyhubbard (mandyhubbard) wrote,
mandyhubbard
mandyhubbard

  • Mood:

Hyper-Active

I got a shot of Cortisone yesterday to help me get rid of my allergies. It worked like a charm. But the doctor neglected to tell me that a side effect of cortisone can be insomnia. I got 4 hours of sleep last night compared to my usual 9. And I'm not tired.

I think I might write a novel today.

Okay, kidding. mostly.


But here's my question. How many writers out there have gotten past the halfway point of their novel (i'm at 60%) and still had no idea how it was going to end? I'm figuring it out today, finally, but nothing solid just yet. Can you tell I'm a 'fly by the seat of my pants' kind of writer?

~Mandy
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments